late in my chemo my teeth started to turn black at the gum line and then narrowed at the gum line. They also became loose and then break off at the gum line. My Question is what caused this ?My Doctor had heard of this but said it was rare.i have to convince my insurance company that the chemo caused this.Can you help?I now have a mouth full of roots,pain and i am ashame to go out.I only have a small income that barely pays rent.And i can't fine anyone to help with the cost to repair my mouth so i can eat again.I sure hate eating soft foods all the time.i miss apples,nuts and other hard foods.I am very depressed and i don't know what to do.I need some proof for my insurance co.
Dear inez: In order to get your insurance company to see this as a complication of chemotherapy, your doctor may need to state this on your behalf. You can obtain the package insert from the specific chemotherapy drugs you were given to see if it is mentioned there. You might also contact a dentist who is affiliated with a teaching institution who can testify on your behalf, based on examination.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.